Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 66, NWS Albuquerque, NM

August 4, 2013Colfax County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 4, 2013, 3:17 PM MDT for Colfax County, New Mexico. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2013, 3:17 PM MDT (21:17 UTC)
Expired
Aug 4, 2013, 5:15 PM MDT
In force
118 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Colfax County, NM

The radar

The Pueblo radar (KPUX), 180 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.3 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2013-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2013-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
234 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
2006 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

483 
WGUS55 KABQ 042117
FFWABQ
NMC007-042315-
/O.NEW.KABQ.FF.W.0066.130804T2117Z-130804T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
317 PM MDT SUN AUG 4 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL COLFAX COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 515 PM MDT

* AT 312 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM THUNDERSTORMS FROM VERMEJO PARK TO 5 MILES
  WEST OF RATON. THE THUNDERSTORMS PRODUCING VERY HEAVY RAIN WERE    
  NEARLY STATIONARY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.

&&

LAT...LON 3700 10445 3677 10453 3673 10520 3700 10498

$$
2 follow-up statements
983 
WGUS75 KABQ 042157
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
357 PM MDT SUN AUG 4 2013

NMC007-042315-
/O.CON.KABQ.FF.W.0066.000000T0000Z-130804T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLFAX-
357 PM MDT SUN AUG 4 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR NORTH
CENTRAL COLFAX COUNTY...

AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN. THESE STORMS WERE 
LOCATED 20 MILES EAST OF VERMEJO PARK...MOVING SOUTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  RURAL NORTH CENTRAL COLFAX COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3700 10445 3677 10453 3673 10520 3700 10498

$$
982 
WGUS75 KABQ 042313
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
513 PM MDT SUN AUG 4 2013

NMC007-042323-
/O.EXP.KABQ.FF.W.0066.000000T0000Z-130804T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLFAX-
513 PM MDT SUN AUG 4 2013

...FLASH FLOOD WARNING WILL EXPIRE AT 515 PM MDT FOR NORTH CENTRAL
COLFAX COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3700 10445 3677 10453 3673 10520 3700 10498

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 2:16 PM MDT, 1 hour 1 minute earlier.

Area forecast discussion, Aug 4, 2:16 PM MDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
216 PM MDT SUN AUG 4 2013

.DISCUSSION...
...INCREASED POTENTIAL FOR LOCALLY HEAVY RAINFALL THROUGH TONIGHT...

RADAR TRENDS INDICATING SCATTERED TO NUMEROUS STORMS ACROSS THE HIGH
TERRAIN OF CENTRAL NM. 19Z LAPS ANALYSIS SHOWS A SIGNIFICANT AMOUNT
OF MOIST INSTABILITY OVER THE AREA WITH 2000-3500J/KG CAPE AND LIFTED
INDICES BTWN -3 AND -6C FROM THE RGV INTO THE NE PLAINS. 700-500MB
STORM MOTION VECTORS ARE NORTH NEAR 5 KTS WHICH IS MUCH SLOWER THAN
YESTERDAY...SO THE HEAVY RAINFALL THREAT IS HIGHER AS WELL. PLACED
MENTION OF LCL HEAVY RAIN IN GRIDS BUT WILL NOT ISSUE A FLASH FLOOD
WATCH. OUTFLOW BOUNDARIES WILL ACTIVATE IN THIS REGIME TO PRODUCE
MORE STORMS FOR VALLEY AREAS LATER IN THE DAY AS SHOWN BY THE RUC
AND HRRR GUIDANCE. A LARGE PRECIP SHIELD IS LIKELY TO MOVE SLOWLY
NORTH OVER CENTRAL NM AS WELL TONIGHT. RAISED POPS CONSIDERABLY FOR
THIS REGION.

MONDAY WILL BE AN ACTIVE DAY AGAIN. THE GFS INDICATES PWAT VALUES
WILL TREND DOWN JUST SLIGHTLY AND THE MAIN AXIS OF INSTABILITY WILL
SHIFT A LITTLE EAST ONTO THE HIGH PLAINS. STORM MOTIONS WILL BE MORE
SOUTHWESTERLY AND SLOW AGAIN. THIS WILL BRING A LITTLE MORE COVERAGE
TO THE EASTERN PLAINS DURING THE EVENING. WESTERN NM WILL STILL SEE
VERY WEAK STORM MOTIONS WITH LCL HEAVY RAINFALL. TUESDAY IS EXPECTED
TO BE ACTIVE AS WELL. AN EASTERLY WAVE NOTED ON WATER VAPOR ALONG
THE WEST CENTRAL MEXICAN COAST WILL SHIFT NORTH AND IMPACT EASTERN
AZ/WESTERN NM. RAISED POPS FOR TUESDAY. STEERING FLOW WILL INCREASE
MORE BUT STILL REMAIN LIGHT ENOUGH FOR HEAVY RAINERS.

DRIER MORE STABLE AIR WILL WORK INTO WESTERN/CENTRAL NM BEHIND THE
UPPER WAVE. STORM COVERAGE WILL DIMINISH CONSIDERABLY FOR THE
WEST. THIS UPPER WAVE WILL BECOME CAUGHT UP IN NORTHWEST FLOW OVER
THE CENTRAL PLAINS STATES AND ENHANCE A SURFACE BACK DOOR FRONTAL
BOUNDARY OVER NORTHEAST NM. THE NAM IS BULLISH WITH THE STRENGTH
OF THIS SURFACE BOUNDARY AND THE COVERAGE OF STORMS. OVERALL THE
PATTERN THROUGH THE REMAINDER OF THE WEEK LOOKS TO LOCK IN A VERY
WELL DEFINED MONSOONAL CIRCULATION OVER CENTRAL/WESTERN NM.

GUYER

&&

.FIRE WEATHER...
UPPER HIGH ANCHORED OVER CENTRAL TEXAS WILL SLOWLY SHIFT TOWARD THE
EAST AND SOUTH THROUGH LATE TUESDAY...BECOMING ELONGATED NEAR THE TX
GULF COAST REGION BY WEDNESDAY MORNING. WELL ADVERTISED UPTICK IN
THUNDERSTORM COVERAGE FOR THIS AFTERNOON HAS PANNED OUT WELL WITH
STORM MOTIONS GENERALLY TOWARD THE NORTH-NORTHEAST AT 15 MPH OR
LESS. OUTFLOW BOUNDARY INTERACTIONS IN THE PRESENCE OF A MUCH MORE
UNSTABLE ENVIRONMENT SHOULD RESULT IN QUITE A BIT MORE THUNDERSTORM
ACTIVITY IN THE VALLEYS BY MID TO LATE AFTERNOON AND INTO THE EVENING
AS COMPARED TO SATURDAY...WITH THE POTENTIAL FOR HEAVY THUNDERSTORM
RAINS INCREASING AND EXPANDING ACROSS THE NORTHEAST. THE UPPER FLOW
REGIME WILL FAVOR LATE NIGHT OR NOCTURNAL SHOWERS FOR AREAS BETWEEN
THE CONTINENTAL DIVIDE AND CENTRAL MOUNTAIN CHAIN WITH THE CENTRAL
VALLEY CORRIDOR ESPECIALLY FAVORED.

WELL-ESTABLISHED MONSOON PLUME ALONG THE WESTERN PERIPHERY OF THE
RIDGE WILL CHANGE VERY LITTLE OVER THE NEXT 24-36 HOURS.  LINGERING
CLOUD COVER MONDAY MORNING MAY LIMIT EARLY DAYTIME HEATING AND THUS
TOMORROW/S CROP OF THUNDERSTORMS MAY NOT BE QUITE AS WIDESPREAD AS
TODAY BUT THE PATTERN WILL REMAIN FAVORABLE FOR THE WESTERN
TWO-THIRDS OF THE AREA.

TUESDAY WILL MARK A TRANSITION TO A RELATIVELY FASTER SW TO NE
STEERING FLOW...AND POSSIBLY AN ENHANCED WINDOW OF MOISTURE/DYNAMIC
FORCING ASSOCIATED WITH AN EASTERLY WAVE THAT WILL SLOWLY APPROACH
THE REGION IN THE CLOCKWISE FLOW AROUND THE HIGH. WHILE MODELS SHOW
THIS FEATURE TRACKING NORTH-NORTHWEST WELL TO OUR SOUTHWEST...ITS
REMNANTS SHOULD EVENTUALLY WORK BACK TOWARD THE EAST AND THE FOUR
CORNERS. MEDIUM RANGE GUIDANCE SHOWING SOME NICE CONSISTENCY THUS
FAR AND WE WILL SEE IF THE TREND CONTINUES. OVERALL LOW CONFIDENCE IN
WHAT WILL BECOME OF THIS FEATURE...HOW FAR NORTH IT MAY TRACK BUT
THE MODELS ARE GENERALLY IN DECENT AGREEMENT SHOWING THE WAVE
TRANSLATING EASTWARD OVER SOUTHERN COLORADO AND NORTHERN NEW MEXICO
WED-WED PM.  AT THE SAME TIME...A GOOD LOOKING BACKDOOR COLD FRONT
IS INDICATED TO SURGE SOUTHWARD SETTING UP A POTENTIALLY VERY ACTIVE
PATTERN FOR AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN AND ESPECIALLY
THE NORTHEAST.  EXTENT OF LOWER LEVEL DRYING ACROSS THE WEST REMAINS
A BIG QUESTION MARK...AS MODELS ARE QUITE AGGRESSIVE IN DRYING DEW
POINTS DURING THE WED/THU PERIOD.

KJ

&&

.AVIATION...
18Z TAF CYCLE
CONSIDERABLY MORE ACTIVE THUNDERSTORM CROP FOR WESTERN AND MUCH OF
NORTHERN NEW MEXICO TODAY...AS COMPARED TO 24-HOURS AGO. THIS
INCLUDES THE ABQ-SANTA FE CORRIDOR. STEERING FLOW GENERALLY S-SW
TO N-NE BUT WEAKER THAN YESTERDAY. AS A RESULT...ANY POTENTIAL
TSRA IMPACTS AT KSAF AND KABQ NOT EXPECTED UNTIL MID- AFTERNOON AT
THE EARLIEST. EARLIER IMPACTS AT KGUP AND KLVS AND HAVE INCLUDED
TEMPO GROUP THERE WHERE CONFIDENCE HIGHEST. FLOW REGIME FAVORABLE
FOR AREAS OF SHRA IN THE VICINITY OF KABQ LATE INTO EVENING IF NOT
PAST MIDNIGHT. ELSEWHERE...AIR MASS LEAST UNSTABLE OVER THE
SOUTHEAST PLAINS AND UNFAVORABLE STEERING FLOW WILL PRECLUDE TSRA
AT KROW. ISOLATED CONVECTION OVER EC/NE NM BUT NOT AS ROBUST AS
YESTERDAY. OUTSIDE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON/
TONIGHT...VFR CONDITIONS EXPECTED TO PREVAIL.

KJ

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  66  92  65  90 /  40  20  20  20
DULCE...........................  55  86  54  83 /  50  40  30  40
CUBA............................  56  87  55  84 /  60  40  40  30
GALLUP..........................  59  84  58  84 /  40  30  30  30
EL MORRO........................  55  78  53  77 /  50  40  30  40
GRANTS..........................  58  83  57  82 /  60  30  30  30
QUEMADO.........................  57  81  55  80 /  40  50  30  30
GLENWOOD........................  61  87  60  85 /  30  30  30  20
CHAMA...........................  52  77  51  74 /  60  50  30  40
LOS ALAMOS......................  61  82  59  80 /  60  40  30  40
PECOS...........................  59  80  58  77 /  60  40  30  40
CERRO/QUESTA....................  56  79  55  77 /  60  40  30  40
RED RIVER.......................  49  71  48  69 /  60  50  30  50
ANGEL FIRE......................  48  75  46  73 /  50  40  30  50
TAOS............................  56  84  54  82 /  60  30  20  40
MORA............................  55  79  54  77 /  50  40  30  40
ESPANOLA........................  62  86  61  84 /  60  30  20  30
SANTA FE........................  61  83  59  80 /  60  30  20  40
SANTA FE AIRPORT................  62  87  61  83 /  60  30  20  30
ALBUQUERQUE FOOTHILLS...........  66  89  66  86 /  60  20  20  30
ALBUQUERQUE HEIGHTS.............  67  91  68  88 /  60  20  20  20
ALBUQUERQUE VALLEY..............  65  92  65  90 /  60  20  20  20
ALBUQUERQUE WEST MESA...........  66  93  66  91 /  60  20  20  20
LOS LUNAS.......................  67  90  65  87 /  60  20  20  20
RIO RANCHO......................  66  93  66  90 /  60  20  20  20
SOCORRO.........................  67  96  66  91 /  40  20  30  20
SANDIA PARK/CEDAR CREST.........  61  86  60  84 /  60  30  30  30
TIJERAS.........................  62  87  61  85 /  60  30  20  30
MORIARTY/ESTANCIA...............  59  87  58  84 /  60  40  30  30
CLINES CORNERS..................  61  83  60  81 /  50  50  30  40
GRAN QUIVIRA....................  61  87  60  83 /  40  30  30  40
CARRIZOZO.......................  65  91  64  86 /  30  30  30  30
RUIDOSO.........................  58  82  57  78 /  30  50  30  60
CAPULIN.........................  57  83  58  82 /  50  40  30  40
RATON...........................  59  88  59  87 /  50  30  30  40
SPRINGER........................  60  88  59  87 /  40  30  30  30
LAS VEGAS.......................  59  83  58  82 /  50  40  30  40
CLAYTON.........................  67  91  67  92 /  30  30  30  30
ROY.............................  64  88  63  88 /  30  40  30  30
CONCHAS.........................  70  95  69  94 /  20  20  20  30
SANTA ROSA......................  69  93  68  92 /  20  30  20  30
TUCUMCARI.......................  73  99  72  98 /  10  10  20  20
CLOVIS..........................  69  95  68  95 /   5   5  10  10
PORTALES........................  69  95  68  96 /   5   5  10  10
FORT SUMNER.....................  71  95  71  94 /  10  10  20  20
ROSWELL.........................  72  98  72  97 /   5   5  10  20
PICACHO.........................  64  90  66  89 /  20  20  20  30
ELK.............................  61  83  61  82 /  20  30  30  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Aug 4, 4:41 AM MDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
441 AM MDT SUN AUG 4 2013

NMZ501>540-051130-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
441 AM MDT SUN AUG 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS ONCE AGAIN
TODAY WITH ISOLATED STORMS ELSEWHERE. LOCALIZED HEAVY RAIN ALONG WITH
THE POTENTIAL FOR FLASH FLOODING IN AND NEAR RECENT BURN SCARS IS
POSSIBLE THIS AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL BE THE RULE ONCE AGAIN MONDAY
AFTERNOON AND EVENING. THE MOST ACTIVE THUNDERSTORM DAY OF THE
UPCOMING WORK WEEK APPEARS TO BE TUESDAY AS DEEP MONSOON MOISTURE
MOVES NORTHWARD THROUGH NEW MEXICO.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

33

In the hours before

Local storm report, Aug 4, 1:59 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
159 PM MDT SUN AUG 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      4 ENE BONITO LAKE       33.48N 105.68W
08/04/2013                   LINCOLN            NM   EMERGENCY MNGR

            ROADS WASHED OVER BELOW CANYONS IN LOMA GRANDE
            SUBDIVISION.

&&

EVENT NUMBER ABQ1301282

GUYER
Special weather statement, Aug 4, 2:07 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
207 PM MDT SUN AUG 4 2013

NMZ527-528-042045-
FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA-
207 PM MDT SUN AUG 4 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLFAX COUNTY THROUGH
245 PM MDT...

AT 204 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF RATON...MOVING SOUTHEAST AT 15
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...RATON...SUGARITE CANYON STATE
PARK AND SUGARITE.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3700 10438 3675 10439 3680 10477 3699 10474
TIME...MOT...LOC 2008Z 305DEG 14KT 3689 10462

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 6:13 PM MDTAreal Flood AdvisoryABQHarding, Union2 hr
Aug 3, 7:00 PM MDTFlash Flood WarningABQHarding, Union2 hr
Aug 3, 7:14 PM MDTAreal Flood AdvisoryABQHarding3 hr
Aug 3, 7:19 PM MDTAreal Flood AdvisoryABQUnion56 min
Aug 3, 8:05 PM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel85 min
Aug 3, 8:43 PM MDTAreal Flood AdvisoryABQUnion2 hr
Aug 3, 9:38 PM MDTSpecial Weather StatementABQCurry22 min
Aug 3, 9:59 PM MDTAreal Flood AdvisoryABQColfax2 hr
Aug 3, 11:14 PM MDTAreal Flood AdvisoryABQColfax2 hr
Aug 3, 11:23 PM MDTAreal Flood AdvisoryABQColfax, Union112 min
Aug 3, 11:56 PM MDTAreal Flood AdvisoryABQColfax109 min
Aug 4, 1:19 AM MDTAreal Flood AdvisoryABQUnion116 min
Aug 4, 12:30 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Aug 4, 12:37 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe, Taos113 min
Aug 4, 12:59 PM MDTFlash Flood WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Aug 4, 1:15 PM MDTAreal Flood AdvisoryABQMora, San Miguel2 hr
Aug 4, 1:29 PM MDTAreal Flood AdvisoryABQCibola91 min
Aug 4, 2:07 PM MDTSpecial Weather StatementABQColfax38 min
Aug 4, 2:17 PM MDTAreal Flood AdvisoryABQColfax118 min
Aug 4, 2:38 PM MDTAreal Flood AdvisoryABQColfax, Harding, Mora, San Miguel112 min
Aug 4, 2:45 PM MDTAreal Flood AdvisoryABQMora, Rio Arriba, San Miguel, Santa Fe90 min
Aug 4, 2:52 PM MDTAreal Flood AdvisoryABQLincoln, Socorro, Torrance, Valencia83 min
Aug 4, 3:01 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe119 min
Aug 4, 3:40 PM MDTAreal Flood AdvisoryABQGuadalupe, Mora, San Miguel2 hr
Aug 4, 4:17 PM MDTAreal Flood AdvisoryABQColfax118 min
Aug 4, 4:30 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel2 hr
Aug 4, 4:38 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe112 min
Aug 4, 4:48 PM MDTAreal Flood AdvisoryABQCibola117 min
Aug 4, 5:19 PM MDTAreal Flood AdvisoryABQColfax116 min
Aug 4, 5:50 PM MDTAreal Flood AdvisoryABQSocorro, Valencia85 min

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.